Hi all, I'm sure Im not the only one who has this problem - don't suppose that i'll be the last either!!! I've been having to take my ventolin rather alot recently mainly due to hayfever and the fact that I seem to have become extremely sensitive to irritants. I also have to take Seretide twice a day (2 puffs each time).
I was at work today taking some training sessions and my voice kept going really husky and disapearing. I tried to keep a good flow of water going and a hot cup of tea, as I find that sometimes helps, but does anyone have any other ideas? I know some men find a husky voice sexy but it gets to the point where I feel that I'm about to start coughing and then have an asthma attack brought on by that!!!
My asthma nurse has recommended that I be out on the oral tablets, (Singulair?), as this helps with irritant induced asthma and hopefully would reduce amount of seretide that I would need to take - I see the doctor tomrrow about this. Does anyone know if these oral tablets help stop the husky voices aswell?
Hope someone can help - It's a bit hard to be a traier with no voice!!!